# SDR CAL950609

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101220000B
- Condition: Inoperative
- Location: Galley
- Part time: 20,273 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 0762 - EWR - AN OVEN IN FIRST CLASS GALLEY BEGAN TO SMOKE WHILE IN FLIGHT.  THE SMOKE WAS ACCOMPANIED BY A CRACKING SOUND AND THE POWER LIGHT FLICKERING.  THE SMOKE CEASED AFTER PULLING THE OVEN CIRCUIT BREAKER AND SHUTTING OFF THE GALLEY POWER.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 1 FIRST CLASS GALLEY OVEN WAS FOUND AT FAULT.  THE OVEN WAS REMOVED AND REPLACED.  OPERATION OF THE OVEN CHECKED GOOD WITH NO DISCREPANCIES NOTED.  (M)
